MathSciNet Relay Station
MathSciNet bibliographic data
MR2241275 35R30 (35J10 35P25)
Serov, V.; Päivärinta, L. Inverse scattering problem for two-dimensional Schrödinger operator. J. Inverse Ill-Posed Probl. 14 (2006), no. 3, 295–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement